# SDR JR2R20241226151

- Difficulty date: December 26, 2024
- Submitted: December 26, 2024
- Operation: General aviation
- Aircraft: N85323
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000469
- Aircraft time: 21,342 hours, 12,806 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: 17030546051
- Condition: Gouged
- Location: Zone 100
- Part time: 21,342 hours, 12,806 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER BOX, SPAR 2 IN RH CENTER FUEL TANK, BLANGE (STRINGER IS GOUGED.
